| Model Number |
PRES1465CPKPLT |
| Medical Device Problem Codes |
Stretched (1601); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Balt usa reference # (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "while delivering the coil, the physician tried to retract the coil to reposition.It got stuck.It detached still partially in the microcatheter.When the physician tried to snare the coil, it began to unravel.Ultimately, it was all removed.I have the coil and catheter for return." incident report form submitted for this complaint indicates that no patient injury was sustained.
Additional Manufacturer Narrative
Balt usa reference #(b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f250100849 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: "while delivering the coil, the physician tried to retract the coil to reposition.It got stuck.It detached still partially in the microcatheter.When the physician tried to snare the coil it began to unravel.Ultimately, it was all removed.I have the coil and catheter for return." incident report form submitted for this complaint indicates that no patient injury was sustained.